CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Subspace methods for large scale nonlinear equations and nonlinear least squares 期刊论文
OPTIMIZATION AND ENGINEERING, 2009, 卷号: 10, 期号: 2, 页码: 207-218
Authors:  Yuan, Ya-Xiang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Nonlinear equations  Nonlinear least squares  Subspace  Trust region  Line search